MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE SOB PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE SOB PANEL
Model Number 97300CH
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint of discrepant results with d-dimer was not replicated with in-house retain testing of triage sob lot: t16075n with an in-house calibrator.No issues with d-dimer recovery were observed.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
 
Event or Problem Description
Lot: t16075.Customer reported conflicting results on triage d-dimer test on one patient.No further patient information was provided.

Brand Name
TRIAGE SOB PANEL
Common Device Name
TRIAGE SOB PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
Manufacturer Contact
francis castro
9975 summers ridge road
san diego, CA 92121
8583020818
MDR Report Key24284795
Report Number3013982035-2026-00005
Device Sequence Number18592602
Product Code DAP
UDI-Device Identifier30014613337959
UDI-Public(01)30014613337959(10)T16075N(11)250902(17)260516
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2026
Device Model Number97300CH
Device Lot NumberT16075N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown